# SDR EIA2000233

- Difficulty date: July 30, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM UPPER CHORD AT BS 340, BS 360, BS 380 CRACKS AT FASTENERS BETWEEN LBL 0 AND LBL 60.  BS 340 U/D FLOORBEAM LBL 36, LBL 10, LBL 29, LBL 13 CLIPNUT HOLES; BS 360 U/D FLOORBEAM LBL 53, LBL 42, LBL 33 CLIPNUT HOLES; BS 380 U/D FLOORBEAM LBL 67, LBL 53 CLIPNUT HOLES.  TRIMMED OF CRACK AREA, NDT INSPECTED FOR CRACK FREE, CARRIED OUT INSURANCE CUT AND REINFORCING STRAPS WITH FILLERS INSTALLED.  AT BS 380 RBL 67 SECTION OF UPPER CHORD REPLACED AND SPLICE REPAIRED PER R53-25-34441.  HOLE REPAIR ACCEPTABLE FOR 10000 FLT CYCLE WITH REINSPECTION EVERY 3000 FLT CYCLES PER AD2000-04-17 AND SB747-53A2431.  (M)
